Format

Send to

Choose Destination
Psychiatr Prax. 2017 Nov;44(8):473-475. doi: 10.1055/s-0043-114869. Epub 2017 Jul 19.

[Psychosis, Intoxication or Serotonin Syndrome? - A 20-Year Old Male with Ziprasidone und Sertraline].

[Article in German; Abstract available in German from the publisher]

Author information

1
Klinik für Psychiatrie und Psychotherapie, Universitätsmedizin Greifswald.

Abstract

in English, German

A young male with schizophrenia, dependence syndrome (multiple drug use) and a severe depressive episode develops a serotonin syndrome with Sertraline and Ziprasidone. Making the correct diagnosis, although potentially challenging, remains vital.

PMID:
28724162
DOI:
10.1055/s-0043-114869

Conflict of interest statement

Interessenkonflikt: Die Autoren geben an, dass kein Interessenkonflikt besteht.Herr F. hat die finale Version des Manuskripts gelesen und ist mit der Veröffentlichung dieser Kasuistik einverstanden.

Supplemental Content

Full text links

Icon for Georg Thieme Verlag Stuttgart, New York
Loading ...
Support Center